# SDR CALA9701192

- Difficulty date: July 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N541NY
- Make and model: Doug DC-9-32
- Aircraft serial: 45793
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead T-Cap
- Condition: Corroded
- Location: Fwd Press Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FORWARD PRESSURE BULKHEAD T-CAP CORRODED JUST AFT OF EXT POWER BOX.  THE CORRODED SECTION OF T-CAP WAS REMOVED AND REPLACED IAW ECRA 5310-03544.
